# SDR C2XA02CL084

- Difficulty date: March 26, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 30086011
- Condition: Contaminated
- Location: Left/Right Engin
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, H
- Precautionary procedure: A, B

## Discrepancy

CLE FLIGHT# 3194 THE CREW REPORTED ALL 4 GENERATORS FELL OFF LINE AFTER GEAR RETRACTION.THE #4 GENERATOR DID COME BACK ONLINE. THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND FOUND ALL FOUR GENERATORS TO BE CONTAMINATED WITH GLYCOL AND SAND.ALL FOUR GENERATORS WERE REPLACED AND OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
